Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
excessive nocturnal emission
avatar
life_4_fit posted:
hay guys i was suffering from 5-6 time excessive nocturnal emission a month. then someone told me to use fluoxetine along with multivitamins. now nocturnal emission is finish since last 40 days.
my question is wether it is harmful to use fluoxetine long term
Reply
 
avatar
Patricia Farrell, PhD responded:
This is a question that you need to ask of whoever was prescribing the medication for you. Usually, this medication is used for anxiety and depression but there are probably a number of off-label uses too.
 
avatar
life_4_fit replied to Patricia Farrell, PhD's response:
the person who prescribe this medication for me was one of my friends. he is not a doctor.so plz guide me what are the side effects of long term use
 
avatar
Caprice_WebMD_Staff replied to life_4_fit's response:
You should never be using a medication which is not specifically prescribed to you by a doctor. Your doctor knows your medical history and can help guide you to any necessary treatment.

Please discuss all of this with your own medical provider.


Featuring Experts

Reid Wilson, PhD is an international expert in the treatment of anxiety disorders, with books translated into nine languages. He is author of Don...More

Helpful Tips

Dr. Farrell's WebMD TV videosExpert
Dr. Farrell has a series of 12 videos that cover everything from your need for sleep, inheriting anxiety disorders, positive self-talk and ... More
Was this Helpful?
68 of 85 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.